Totally disconnected groups (not) acting on two-manifolds

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

We briefly survey the Hilbert–Smith Conjecture, and we include a proof of it in dimension two (where it is originally due to Montgomery–Zippin).

Original languageEnglish (US)
Title of host publicationBreadth in Contemporary Topology - Georgia International Topology Conference, 2017
EditorsDavid T. Gay, Weiwei Wu
PublisherAmerican Mathematical Society
Pages187-193
Number of pages7
ISBN (Print)9781470442491
DOIs
StatePublished - 2019
EventGeorgia International Topology Conference, 2017 - Athens, Georgia
Duration: May 22 2017Jun 2 2017

Publication series

NameProceedings of Symposia in Pure Mathematics
Volume102
ISSN (Print)0082-0717
ISSN (Electronic)2324-707X

Conference

ConferenceGeorgia International Topology Conference, 2017
Country/TerritoryGeorgia
CityAthens
Period5/22/176/2/17

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Totally disconnected groups (not) acting on two-manifolds'. Together they form a unique fingerprint.

Cite this